# SDR QXEA2013103001459

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER SPLICE 31L BS 32.4 TO 49.50.   REMOVED LIGHT SURFACE CORROSION IAW SRM 51-21-00.
